Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Gabriel Arnoux
Title: Essai de Géométrie analytique modulaire a deux Dimensions
Additional book information: Paris, Gauthier-Villars, 1911. xi + 159 pp.

Review Information:

Reviewer: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 20 (1913), 96-97
DOI: https://doi.org/10.1090/S0002-9904-1913-02443-1